Further Reduction of Normal Forms and Unique Normal Forms of Smooth Maps
- World Scientific
- Publication Type:
- Journal Article
- International Journal of Bifurcation and Chaos, 2008, 18 (3), pp. 803 - 825
- Issue Date:
Copyright Clearance Process
- Recently Added
- In Progress
- Closed Access
This item is closed access and not available.
Further reduction for classical normal forms of formal maps is considered in this note. Based on a recursive formula for computing the transformed map of a formal map under a near identity formal transformation, we develop the concepts of Nth order normal forms and infinite order normal forms for formal maps, and give some sufficient conditions for uniqueness of normal forms of formal maps.
Please use this identifier to cite or link to this item: